CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
2life Views: 23,965
Published: 13 years ago
 
This is a reply to # 1,083,195

Re: Severe stomachaches and rashes from Colostrum?


I started taking Organic Pastures Raw, Fresh (STRAIGHT FROM THE COW) Colostrum for leaky gut, malabsorption issues, small bowel bacteria overgrowth and fungal overgrowth (all pretty much the same issues).

Im a 5'7" male weighing 100lbs. My normal weight is about 130. I have about 10 bowels a day, but its not diarrhea. The majority are formed or soft stools. So I'm pretty sure i need to repair my gut and that im dealing with malabsorption issues. Thats why i started with the colostrum.

I take about 2 oz of the fresh colostrum in the morning and 2oz at night. For the first 3-4days i got severe stomach aches within 15 minutes after taking the colostrum and it gave me urges to go to the bathroom. It didn't give me diarrhea but did give me pain in passing bowels.
Does this suggest the colostrum is cleaning out the gut?
Does colostrum have the ability to remove possible deep seeded candida rizoids from the digestive tract before repairing the intestinal lining?
Is the pain a sign that the fungus or bad bactera are being removed from digestive tract?

After a week of taking the fresh colostrum, pains have declined immensely after taking it. BUT, I'm still not able to put on weight! hehe.

Do I need to up the dose? Does it seem like im going in the right direction?

Thx,
2Life

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.422 sec, (1)